The relation of the integral equations of the convolution type to equations having a Cauchy kernel
Doklady Akademii Nauk, Tome 119 (1958) no. 3, pp. 458-461
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_119_3_a14,
author = {S. V. Yanovskii},
title = {The relation of the integral equations of the convolution type to equations having a {Cauchy} kernel},
journal = {Doklady Akademii Nauk},
pages = {458--461},
year = {1958},
volume = {119},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_119_3_a14/}
}
S. V. Yanovskii. The relation of the integral equations of the convolution type to equations having a Cauchy kernel. Doklady Akademii Nauk, Tome 119 (1958) no. 3, pp. 458-461. http://geodesic.mathdoc.fr/item/DAN_1958_119_3_a14/